Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with mild heptamology, Bilurubin high. Taking Urosol, lost weight. Does this tab help in weight reduction?

I am 32 and WAS DIAGNOSED recently WITH MILD HEPATOMEGALY WITH FATTY INFILTRATION AND ALSO MY BILURUBIN WAS LITTLE HIGH. THE GASTROENTEROLOGIST ADVICED URSOCOL 300 MG (1 PERDAY FOR 30DAYS) WHICH I HAVE COMPLETED. i ALSO MAINTAINED DIET AND WALKING along with taking himalaya drug based abhana (for hyperlipidimea) and Ayurslim (both 4 caps a day). AFTER 1 MONTH COURSE, I HAVE SHED 8 KGS AND FEEL INTERESTED IN CONTINUING THE COURSE. cAN I TAKE THE URSOCOL FOR 1 MORE MONTH. also pl. advice if ursocol has a role in weight reduction? Is there any side effect if i continue ursocol 300 for one more month or two? Yours Thankfully, Kanthaswamy
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

The medication has a role in reducing your risk for stone formation and gall bladder as well as liver disease. You may be improving with regards to your weight due to the same reason. I would advise you to consult your doctor to keep taking the medication or adjust the dosage. I am glad to know that you are liking the fact that you are losing weight and are on the path to recovery with having a regular schedule with exercise as well. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor